# SDR AWXA200201062

- Difficulty date: October 30, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 60,116 hours, 49,081 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: H

## Discrepancy

ON DESCENT, AT APPROX 17,000 FT,  AN ACRID BURNING ODOR BEGAN IN CABIN AT SEAT ROWS 5 AND 6, ODOR SPREAD THRU CABIN AND INTO COCKPIT. TURNED GASPER FAN OFF AND BOTH PACKS TO FULL COLD, ODOR DIMINISHED BUT STILL LINGERED. FLT ATTENDANT PULLED ALL CIRCUIT BREAKERS IN BOTH GALLEYS AS PRECAUTION. MAINT TROUBLESHOT & ISOLATED PROBLEM TO PASSENGER CABIN A/C FAN, REMOVED AND REPLACED CABIN AIR FAN IAW BMM 21-24-21. RESET GALLEY CIRCUIT BREAKERS, OPERATIONAL CHECK OF GALLEY AND CABIN AIR FAN WAS GOOD. VENDOR FUNCTIONAL TEST OF CABIN AIR (GASPER FAN) S/N AA-39653 CONFIRMED FAILURE OF UNIT. FAN WAS FOUND TO BE VERY NOISY AND HAD ONE PHASE OUT.
